A generalized affine isoperimetric inequality

W. Chen, R. Howard, E. Lutwak, D. Yang, G. Zhang

Research output: Contribution to journalArticlepeer-review


A purely analytic proof is given for an inequality that has as a direct consequence the two most important affine isoperimetric inequalities of plane convex geometry: The Blaschke-Santaló inequality and the affine isoperimetric inequality of affine differential geometry.

Original languageEnglish (US)
Pages (from-to)597-612
Number of pages16
JournalJournal of Geometric Analysis
Issue number4
StatePublished - 2004


  • Blaschke-Santal6 inequality
  • affine isoperimetric inequality

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'A generalized affine isoperimetric inequality'. Together they form a unique fingerprint.

Cite this